# SDR FDEA201104081402

- Difficulty date: April 8, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 149N755247
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL WTB FAIRING STRUCTURE SEAL SUPPORT CHANNEL AT STA 1097   FOUND CRACKED THROUGH DURING BULB SEAL REPLACEMENT.  CRACKED SEAL SUPPORT CHANNEL AT STA 1097.  R & R IAW SRM 51-40-02, REV 102.  REPAIR IS CLASSIFIED AS MINOR.
